# SDR 95ZZZW589

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113GP
- Make and model: Beech C-99
- Aircraft serial: U211
- System (JASC): 7931 · Engine Oil Pressure
- Part: Nut
- Part number: AN8184D
- Condition: Loose
- Location: Lt Engine
- Component: AN9374
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

FLT NR 2014 40 MILES OUTBOUND OF MCI, SHUTDOWN THE LEFT ENGINE WHEN THE FLIGHT CREW NOTICED A 40 PSI DROP IN OIL PRESSURE WITH AN ASSOCIATED WARNING ANNUNCIATOR ILLUMINATION.  AIRCRAFT RETURNED SAFELY TO MCI.  MCI MAINTENANCE FOUND THE 'B' NUT TO THE OIL PRESSURE SWITCH AND TRANSMITTER 'T' LOOSE.  'B' NUT WAS TIGHTENED AND A GROUND RUN WAS PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
